REGISTRATION

Optimizing Successful Aging 14th Annual Symposium on Aging

For program information, please visit: http://sccp.learningexpressce.com

Pre-Registration: (On/Before February 15, 2015) \$150

On-Site Registration: (After February 15, 2015) \$175

Register On Line at http://sccp.learningexpressce.com

OR

Mail registration form and check (made payable to USC/SCCP) to:
SCCP-CE
715 Sumter Street
Columbia, SC 29208

Cancellation Policy All refunds should be requested in writing on or beforeFebruary 15, 2015, and will be subject to a \$25 administrative fee. No cancellation requests will be accepted after February 15, 2015. Substitutions are permissible.

Disability and/or Dietary Restriction
We are committed to making this activing accessible to all individuals. If
you have a disability and/or dietary restriction, please contact the SCCPCE Office with any special needs. Most requests can be accommodated if we
receive notification by February 15, 2015.

Hotel Accommodations: http://www.columbiacvb.com/hotels/

Optimizing Successful Aging SCCP-CE 715 Sumter Street Columbia, SC 29208

Optimizing Successful Aging 14th Annual Symposium on Aging



February 28, 2015

Columbia Conference Center 169 Laurelhurst Avenue Columbia, SC

Jointly sponsored by:
The South Carolina College of Pharmacy
Providence Hospitals
USC College of Nursing
SC Center for Nursing Leadership







TARGET AUDIENCE:

This symposium is designed for healthcare educators and researchers, primary care physicians, pharmacists, nurse practitioners, nurses, and physician's assistants.

EDUCATIONAL OBJECTIVES:

Upon completion of this program, the participant will be able to:

- Review the science of pharmacogenomics and the clinical utility of DNA testing
- Describe the clinical applications of pharmacogenomics when treating older adult populations
- Address the potential future of pharmacogenomics and how it will be applied to personalize clinical medicine
- Describe medical and surgical treatment options for fragility fractures in the geriatric population
- Describe the challenge of cartilage resuscitation
- •Discuss source of stem cells and how they may function
- Discuss the results of stem cell infusion for the older adult
- Describe the cognitive changes that occur with aging and how to maintain cognitive vitality
- Discuss the implications of plaques and tangles in healthy adult brains
- Describe new molecular entities marketed in 2014
- Discuss new medications and the clinical significance in primary care and geriatric settings
- Review the impact of new molecular entities on clinical practice including new safety warnings
- Reinforce best practices and placement in therapy for these new agents

EDUCATIONAL METHODS:

Lecture presentations with time for questions and answers and case studies will be utilized to facilitate the exchange of information and audience participation.

Optimizing Successful Aging February 28, 2014 Columbia, South Carolina

Schedule of Events

Schedule of Events	
3:00am	Registration/Continental Breakfast
3:20am	Welcome and Conference Overview Dr. Victor Hirth and Dean Randall Rowen
3:30 - 9:30am	Clinical Applications of Pharmacogenomics Karthik Kasirajan, Chief Medical Officer, RenaissanceRx, Alamo,CA
9:30 - 10:30am	Maintaining Cognitive Vitality with Age: The Synapse Project Denise Park, PhD, Distinguished Professor and Director of Research, The Center for Vital Longevity, The University of Texas at Dallas, Dallas, Tx
10:30 - 10:45am	Break
10:45 - 11:45am	Looking into the Aging Mind: What do Depositions of Plaques and Tangles Mean in Healthy Adults Studied in Vivo? Denise Park, PhD
11:45 - 12:45pm	Lunch
12:45 - 2:15pm	Updates in Orthopedics (1.5 hours) Frank Voss, MD, Associate Professor, USC School of Medicine and University Specialty Orthopedic Surgery Clinic, Columbia, SC and Thoma Jones, MD, Premier Orthopedic Specialists, Palmetto Health, Columbia, SC
2:15 - 3:15pm	New Drug Update: Clinically Significant Applications Part 1 (1 hour) Rachel Cathey, PharmD, CGP, Clinical Pharmacist, Palmetto Health, Columbia, SC
3:15 - 3:30pm	Break
3:30 - 4:30pm	New Drug Update -Part 2 (1 hour) Rachel Cathey, PharmD, CGP
4:30pm	Wrap-up and Adjourn

PLANNING COMMITTER

Victor Hirth, MD

Randall Rowen, PharmD

Necole Stinson, MBA

Ellen Synovec, RN, MN, MBA

Cindy Voris, PharmaD

Tiffany Hoefer, M.Ed Candidate, CPhT

Jared Wonder, PharmaD, BCPS

Margaret Matthews, MD

Ushma Desai, PharmD

ACCREDITATION AND CREDIT:

Sisters of Charity Providence Hospital designates this live educational activity for a maximum of 6.5 AMA PRA Category 1 Credit(s)™ Physicians should only claim credit commensurate with the extent of their participation in the activity.

The Center for Nursing Leadership is an approved provider of continuing nursing education by the South Carolina Nurses Association, an accredited approver by the American Nurses Credentialing Center Commission of Accreditation. Upon successful completion of the program 6.5 hours will be awarded.





The South Carolina College of Pharmacy is accredited by the Accreditation Council for Pharmacy Education (ACPE®) as a provider of Continuing Pharmaceutical Education. This program has been approved for 6.5 contact hours (0.65ceu). Attendance must be acknowledged at the registration desk upon arrival. The program's access codes will be provided at the conclusion of the program. Participants must complete an on-line evaluation within 30 days so that data can be reported to the CPE Monitor System. Participants may also print their CE Statements if desired. This is a knowledge based learning activity. ACPE# 0062-9999-15-023-L01-P

No partial credit will be awarded.